en
Scientific article
English

Estimation of a Semiparametric Transformation Model

Published inAnnals of statistics, vol. 36, p. 686-718
Publication date2008
Citation (ISO format)
LINTON, O., SPERLICH, Stefan Andréas, VAN KEILEGOM, I. Estimation of a Semiparametric Transformation Model. In: Annals of statistics, 2008, vol. 36, p. 686–718.
Main files (1)
Article (Published version)
accessLevelPrivate
Identifiers
  • PID : unige:36594
ISSN of the journal0090-5364
536views
0downloads

Technical informations

Creation04/11/2014 3:56:00 PM
First validation04/11/2014 3:56:00 PM
Update time03/14/2023 9:13:43 PM
Status update03/14/2023 9:13:43 PM
Last indexation01/16/2024 10:00:25 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack